`a`

Linearized stability in functional differential equations with state-dependent delays

Pages: 416 - 425, Issue Special, September 2001

 Abstract        Full Text (1065.6K)              

Ferenc Hartung - Department of Mathematics and Computing, University of Veszprém, H-8201 Veszprém, P.O.Box 158, Hungary (email)
Janos Turi - Department of Mathematical Sciences, University of Texas at Dallas, Richardson, TX 75083, United States (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  34K20.

Published: November 2013.